RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 51, Number 3, Pages 366–375 (Mi tmf2426)  

This article is cited in 1 scientific paper (total in 1 paper)

Shirokov algebras. I

G. K. Tolokonnikov

Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: A construction is proposed which includes the algebras of generalized functions constructed by Shirokov and Tolokonnikov [1–3] and also a number of new algebras.

Full text: PDF file (1130 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 51:3, 554–561

Bibliographic databases:

Received: 13.05.1981

Citation: G. K. Tolokonnikov, “Shirokov algebras. I”, TMF, 51:3 (1982), 366–375; Theoret. and Math. Phys., 51:3 (1982), 554–561

Citation in format AMSBIB
\Bibitem{Tol82}
\by G.~K.~Tolokonnikov
\paper Shirokov algebras.~I
\jour TMF
\yr 1982
\vol 51
\issue 3
\pages 366--375
\mathnet{http://mi.mathnet.ru/tmf2426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=674786}
\zmath{https://zbmath.org/?q=an:0504.46031}
\elib{http://elibrary.ru/item.asp?id=25710882}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 51
\issue 3
\pages 554--561
\crossref{https://doi.org/10.1007/BF01017275}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PW67500007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2426
  • http://mi.mathnet.ru/eng/tmf/v51/i3/p366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. K. Tolokonnikov, “Differential rings used in Shirokov algebras”, Theoret. and Math. Phys., 53:1 (1982), 952–954  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:140
    Full text:65
    References:18
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019